# SDR USAA2014040700009

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,547 hours, 20,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT REAR FACING FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN AFT FACING FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT, OPERATIONS GOOD.
